MathSciNet Relay Station
MathSciNet bibliographic data
MR1972748 (2004b:11147) 11R04 (11G50 11R06)
Dresden, Gregory P. Sums of heights of algebraic numbers. Math. Comp. 72 (2003), no. 243, 1487–1499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement